Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/2236
Title: Probabilità su famiglie monotone e probabilità continue
Authors: Crisma, Lucio
Issue Date: Jul-2006
Publisher: EUT – Edizioni Università di Trieste
URI: http://hdl.handle.net/10077/2236
ISBN: 88-8303-184-9
Appears in Collections:Introduzione alla teoria delle probabilità coerenti - Volume 1

Files in This Item:
File Description SizeFormat
11.pdf1.03 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

540
checked on Apr 11, 2019

Download(s)

498
checked on Apr 11, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.